Please use this identifier to cite or link to this item: https://repositorio.fei.edu.br/handle/FEI/864
Title: Uma Metodologia para Análise Cognitiva de Conversões de Representações Semióticas de Funções de uma Variável Real a Valores Reais
Authors: BARROS, L. G. X.
Bonomi, M.C.
KARRER, M.
Issue Date: 2013
Journal: Caminhos da Educação Matemática em Revista
ISSN: 1983-7399
Citation: BARROS, L. G. X.; Bonomi, M.C.; KARRER, M.. Uma Metodologia para Análise Cognitiva de Conversões de Representações Semióticas de Funções de uma Variável Real a Valores Reais. Caminhos da Educação Matemática em Revista, v. 1, n. 6, p. 22-37, 2013.
Access Type: Acesso Restrito
URI: https://repositorio.fei.edu.br/handle/FEI/864
Appears in Collections:Artigos

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.